# SDR CA101109007

- Difficulty date: November 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Module
- Part number: 9235115110046
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 345 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) S92 MAIN MODULE 92351-15100-042 S/N: A173-00009 ARRIVED IN THE DELTA COMPONENT SHOP DUE TO IT BEING REMOVED FROM AIRCRAFT 920060 AT TSN: 4428:23. IT WAS REMOVED FROM THE AIRCRAFT BECAUSE A CRACK FOUND ON THE MAIN HOUSING 92351-15110-046 S/N: A056-00305 RT MOUNTING FOOT.  MAIN MODULE TSN: 4670:13 TSO: N/A AND TIME SINCE LAST REPAIR 345:45. MAIN HOUSING TSN: 345:45.  HELI-ONE SQID RAISED NR 10-09506.
